Browse

Penicillamine-induced elastosis perforans serpiginosa and cutis laxa in a patient with Wilson's disease

Cited 8 time in Web of Science Cited 13 time in Scopus
Authors
Na, Se Young; Choi, Mira; Kim, Min Ji; Lee, Jong Hee; Cho, Soyun
Issue Date
2010-11
Publisher
Korean Dermatological Association
Citation
Annals of Dermatology, Vol.22 No.4, pp. 468-471
Keywords
복합학Cutis laxaElastosis perforans serpiginosaPenicillamineWilson’s disease
Abstract
Elastosis perforans serpiginosa (EPS) is a rare reactive perforating dermatosis that is characterized by the transepidermal elimination of abnormal elastic fibers. Penicillamine, which is one of the clear triggers for EPS, is a heavy metal chelator that is primarily used for disorders such as cystinuria and Wilson's disease. It may cause alterations in the dermal elastic tissue such as pseudo-pseudoxanthoma elasticum, acquired cutis laxa, EPS and anetoderma. Herein we present a case of cutis laxa and EPS in a 34-year-old man who was previously on a long-term, high-dose of penicillamine for Wilson's disease. The combination of EPS and cutis laxa induced by penicillamine has rarely been reported and we report the first such case in Korea.
ISSN
1013-9087
Language
English
URI
http://hdl.handle.net/10371/92993
DOI
https://doi.org/10.5021/ad.2010.22.4.468
Files in This Item:
Appears in Collections:
College of Medicine/School of Medicine (의과대학/대학원)Dermatology (피부과학전공)Journal Papers (저널논문_피부과학전공)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse